# SDR FDEA202202080243

- Difficulty date: February 8, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 767-300
- Aircraft serial: 66249
- Aircraft time: 3,445 hours, 1,709 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 114T21714
- Condition: Cracked
- Location: 521
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

LH WING OUTBD FIXED LEADING EDGE FORMER ATTACH ANGLE IS CRACKED ON THE INBD SIDE AT APPROX. OFSS   475 REMOVED AND REPLACED BRACKET 114T2171-4 ON THE L/W O/B FIXED L/E AT O.S.S. 484 IAW FEDEX EA H-  5720-T0366792, TITLE: WINGS - SECONDARY STRCT - LH WING, LEADING EDGE, ANGLE, OSS 484, ALTERNATE   FASTENERS AND BAC DWG 114T2244, REV. -.
